Hi MrsD and all others who read the vitamin B12 thread!
I have been having some strange, very painful burning sensations on the tops of my lower legs, where they connect to the feet. I've also been having other strange, hard-to-explain sensations there, too. I've lost a lot of padding on the top of my feet, so the bones and veins stick out. I have not lost weight, either! Sometimes there are very vague, achy pains in the feet, muscle, and bone, too. Kind of like a malaise... almost like a belly ache sensation in my lower legs and feet. There is also a lot of joint cracking in the joints of the feet. So, off to the neuro again I go! See what he says or suggests. I get concerned because sometimes it feels like my feet and legs are heavy and the muscles don't obey... like they don't want to work. I haven't had foot drop (I know what this feels like as I had this when I was first diagnosed with B12 deficiency last year). It's just... like a neurochemical misfiring or something. But I can't help but think this is somehow related to this vitamin.
I am thinking of having the neuro pull my serum B12 level. I still supplement daily with sublinguals, @ 5,000 mcg daily (I use different brands: Puritan's Pride sometimes - a bottle is there for me at work if I forget to take some at home; Natural Factors - this I use at home when I remember before going to work!; and sometimes Jarrow's, but Jarrow's really irritates my tongue and teeth so bad that I can't use it often, if at all).
I was wondering if I should get shots each month? I don't do this currently but, maybe I need them? And I was thinking about hydroxocobalamin. Does anyone know much about this form? Does it have to be converted in the body, or is it similar to methylcobalamin and is ready to be used by the body?
Thanks all! I will let you know what I find out. I am hoping this is nothing serious and, actually... I am thinking this is related to the adverse reaction I had to Prozac over a year ago, and all this SSRI withdrawal nonsense, that, after one year, I am still going through believe it or not.